# SDR SWAA2020032629594

- Difficulty date: March 8, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R2 DOOR ASSIST HANDLE ON FWD SURROUND PANEL IS LOOSE / REPLACED R2 DOOR ASSIST HANDLE ON FWD SURROUND PANEL IAW AMM TASK 52-41-31-400-802 PARA 3F2 STEP C-D ATAG:A28279
